... anxiety and depression as i am frightened of the side effects of the citalopram i have taken 1 this morning and feel dizzy and shaky and am very thirsty
I take diazapan but also just been perscribed citalopram if I only take diazapan should this help my
Question posted by beechcroft on 3 April 2013
Last updated on 5 April 2013 by bestpup
beechcroft if I were you, I would only take what your comfortable taken? Also, if you have reservations on that other medication that made you dizzy either call a pharmacist or your doctor. It's there job to know these pills inside and out. bestpup
Hi, it will take you time to adjust to the Citalopram, 4 weeks give or take. It can be pretty rough at the beginning, i had pretty bad symptoms for the first 3 weeks, until my doctor changed the dose. I now wouldn't be without them, they have changed my life for the better. Diazepam will help with anxiety and will aid sleep, but the 2 work much better together when treating depression. Try to get through the induction if you can, i'm sure it will be worth it.
Dear beechcroft, Please don't worry about taking citalopram. I have been
taking 20mlg every a.m. for 7 years. I eat a little breakfast first. It has really
helped my depression- alot! And combined with a little diazapan for your
anxiety, you should feel much better soon. Just give it time to work, O.K.?
Its not going to help the depression. The side effects you are having will go away as you get used to the drug. Remember that just because there are side effects listed it doesn't mean you're going to get them all.
- Citalopram uses and safety info
- Citalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.